Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Hard and swollen legs above ankles. Taking cumidin and heart medications. Causes for leg swelling?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
my mother is complaining that her lower leg (above the ankle) feels hard she is on cumidin and other heart meds
Posted Mon, 7 May 2012 in General Health
Answered by Dr. Pragnesh Vachharajani 10 hours later

Thanks for posting your query.

You need to bring this to notice of your primary care physician at the earliest.

There are a couple of possibilities in her case. The most likely is some infection or circulation problems in veins of legs.

She is already on medicines for preventing clots in the system, still this has happened.

Please look for following,
- Any redness over the area
- Pain and swelling

Presence of any of this could be due to some circulation problems in her leg veins. At times, when there is some blockage in veins due to formation of clot or some infection in skin of leg this can happen.

All of this needs energetic treatment and proper evaluation.

She needs some investigations like blood count, blood sugar and Doppler study of affected leg to have proper diagnosis after consulting your doctor.

Please do not ignore this and take her to a doctor.

I hope this answers your query, I will be glad to reply any follow up queries that you have. Please accept my answer in case you do not have further queries.


Dr. Pragnesh

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor